Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 55, Issue 3  


Analytical proof of Pecherskii–Rogozin identity and Wiener–Hopf factorization
A. E. Kuznetsov
417
On quasi-nonuniform estimates of the approximation exactness in CLT
V. V. Senatov
432
Uniform integrability for strong ratio limit theorems. II
M. G. Shur
446
Brownian covariance and central limit theorem for stationary sequences
N. K. Bakirov, G. J. Szekely
462
Angular processes related to Cauchy random walks
V. Cammarota, E. Orsingher
489
Noncentral limit theorem for the cubic variation of a class of self-similar stochastic processes
Kh. Es-Sebaiy, C. A. Tudor
507
Limiting laws and penalization of certain Lévy processes by a function of their maximum
L. Nguyen-Ngoc
530
Covariances of zero crossings in Gaussian processes
M. Sinn, K. Keller
548

Short Communications
Random walks and mixtures of Gamma-distributions
N. B. Engibaryan, A. Barseghyan
571
A new moment estimate of the convergence rate in the Lyapunov theorem
V. Yu. Korolev, I. G. Shevtsova
577
On a limit distribution of the maximal level of empirical distribution density and the regression function. I
M. S. Muminov
582
Limit theorems for random walk under the assumption of maxima large deviation
A. V. Shklyaev
590
Maximum of continuous versions of Poisson and negative binomial type distributions
Ch. Withers, S. Nadarajah
598

Russian-Japan symposium on stochastic analysis of the advanced statistical models
Russian-Japan symposium on stochastic analysis of the advanced statistical models
A. N. Shiryaev, V. V. Ulyanov
602
On restart options
T. Fujita
602
On a semigroup of optimal stopping times
K. Iwata
604
Methods of testing for normality of observations
T. Kamakura
604
Approximation for the distribution of the smallest latent root of Wishart matrix
E. Miyazaki
605
Asymptotics of unit root tests under sequential sampling via diffusion approximation
K. Nagai
606
On the environmental Kuznets curve: A real options approach
K. Nishide
606
Distributions and test of each chaeacteristic root in principal component analysis
T. Sugiyama
607
An asymptotic expansion of the local power of a general test for testing a general covariance structure
H. Wakaki
608
Observational chaos
T. Yanagawa
609
Аналоги неравенства Пуанкаре–Чернова и логарифмического неравенства Соболева для процессов с независимыми приращениями
A. T. Abakirova
610
Арбитражные стратегии в моделях диффузионных процессов с возвратом к среднему
A. F. Aliev
610
О многочленах от гауссовских случайных величин
V. I. Bogachev
611
О нелинейной минимаксной задаче скорейшего обнаружения разладки для броуновского движения
E. V. Burnaev
612
Utility maximization in some markets admitting arbitrage
A. A. Gushchin
613
Максимальное неравенство для косого броуновского движения
M. V. Zhitlukhin
613
Башелье-версия “Русского опциона” на конечном интервале
A. A. Kamenov
614
Стохастические представления функционалов “максимального” типа от случайного блуждания
Ya. A. Lyulko
615
О моментах остановки, связанных с падением и ростом броуновского движения со сносом
A. A. Muravlev
615
Усиленный закон больших чисел для мартингалов и случайных процессов с независимыми приращениями
A. A. Naumov
616
Асимптотические свойства почти квадратичных форм
V. V. Ulyanov
617
Вывод формулы Ито для функции с разрывом первой производной по кривой, а также с разрывом самой функции, используя дискретный аналог
G. Perel'man
618
О дифференцируемости мер по Скороходу
A. V. Shaposhnikov
618
Об асимптотически правильных постоянных в неравенстве Берри–Эссеена
I. G. Shevtsova
619
Концепция случайности: эволюция понятий
A. N. Shiryaev
621
Критерии экспоненциального роста числа частиц в моделях ветвящихся блужданий по $\mathbf{Z}^d$
E. B. Yarovaya
621
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021